# SDR SIMA201024602

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 25,254 hours, 23,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 105184
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2789 DURING INSPECTION FOUND THE AFT EXTERNAL OVERWING EMERGENCY LIGHTS ON THE LEFT AND RIGHT SIDE TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY AND CHARGER IAW AMM 33-50-0.  ALSO REMOVED AND REPLACED THE LEFT AFT EXIT EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
